Erectile Dysfunction from Saw Palmetto, Help me!

I would like to ask you a question. I’ve been dealing with hairloss for some time now. Been on minoxidil for 8 years. Never took finasteride. Begin 2019, my hairloss accelerated and I decided to try Saw Palmetto capsules and Pygeum. I took this for a year. Nothing special to report, until a couple weeks ago: some ball ache. I decided to quit. That was 4 days ago, give or take. Since yesterday however, I have developed full ED. Can’t get it up for the life of me. It looks noticeably smaller. It feels weird, cold and as if I need to go to the bathroom all the time. Are you familiar with side effects like this? I’m freaking out a bit about all the PFS stories. Full disclosure: I’m also on Wellbutrin for 2 months now.

What can I do. I’ve consulted my GP and decided to quit all pills and wait it out. But kind of losing my mind here. Are these sides permanent?

I have never heard of anyone with such a report. Seeing your doctor and stopping the medications is the best thing I can recommend and then wait it out. If it is induced by the Saw Palmetto, it should go away in a few weeks.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =